# SDR SWAA2015061640750

- Difficulty date: June 13, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 27,686 hours, 25,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 0200200005
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT IDENTIFIER LOWER AFT OF R1 DOOR HOUSING ASSEMBLY CRACKED.  R & R LIGHT IAW AMM.
